Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in right side and right ovary

I have had pain in my right side, kind of where I think my appendix is but my right ovary also twinges at the same time. It hurts more as I am peeing. I do not believe I have a UTI but about a month ago I had a kidney infection or close to it with a really bad UTI with localized pain in my kidneys. I am worried because I noticed my alcohol intolerance has recently changed and I seem to get sick whenever I drink (I noticed this because I am 21 year old student). I am in a foreign country and would rather not go to the doctor to find out nothing is wrong.
Asked On : Thu, 8 Jul 2010
Answers:  1 Views:  847
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
THanks for the query
It is impossible to know which organ is affected. And if at all u had appendicitis it would be unbearable and ovaries very rarely get infected
It could be a recurrence of the kidney infection. PLease donot ignore this, meet a surgeon immediately
Have a healthy life
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor